In Two Health Cities Concerning
Bipolar Disorder & Insufficient Kidneys:
A truly unusual doctor told me to stop Tricor and now all’s well now with my kidneys. It seems that in his practice experience that Tricor and statin drugs don’t always mix well.
Who’d of thunk it?
Not most doctors in my personal experience for sure!
When you get a new medication, it lists all the possible side effects. Yet, when you go to most doctor’s they don’t seem to consider any of this? Like when they ask…
How do you feel? Do you have any problems?
Bipolar Disorder/Mood Stabilizers to Maybe ‘Die If You Try’ for:
They caused a variety of hallucinations; loss of appetite; extreme weight loss; muscle spasms; crossed eyes; heart attack like conditions; dizziness; super-hyperactivity; and much, much more!
And the best of all…
Lithium Toxicity – 4 days in the hospital, in and out of consciousness and requiring dialysis to recover!
But, maybe, it was just little old me!
The Moral of This Story:
(And this is just my uneducated medical opinion…)
Cute down on the meds
Cute down on the prescriptions
Now it’s just only one doctor and no more…arrogant manners and “who the hell do you think you are” looks!
Now it’s mostly Traditional Chinese Medicine; lifestyle/diet changes; prayer; meditation and acupressure.
You see, I don’t think I ever really was Bipolar!
Not South Korea…!
No! The Island, You Fool!
Oh! There were more med problems for sure. But the above were the worst!
Rip him good!
If you want quality care
If you want to be understood
Don’t only go to a doctor
With just 8 years
Of med school under their belt
Go to the Cool J Doctor
Who earned his life degree
Studying in the “medical experience” hood!